NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

Fractional integration, differentiation, and weighted Bergman spaces

Buckley, Stephen M. and Kaskela, Pekka and Vukotić, Dragan (1999) Fractional integration, differentiation, and weighted Bergman spaces. Mathematical Proceedings of the Cambridge Philosophical Society, 126 (2). pp. 369-385. ISSN 1469-8064

[img] Download (203kB)
Official URL: http://journals.cambridge.org/download.php?file=%2...

Abstract

We study the action of fractional differentiation and integration on weighted Bergman spaces and also the Taylor coefficients of functions in certain subclasses of these spaces. We then derive several criteria for the multipliers between such spaces, complementing and extending various recent results. Univalent Bergman functions are also considered.

Item Type: Article
Keywords: Fractional integration; Differentiation; Bergman spaces; Taylor coefficients; Hardy and Littlewood; Lacunary sequences.
Subjects: Science & Engineering > Mathematics
Item ID: 1622
Identification Number: 10.1017/S030500419800334X
Depositing User: Prof. Stephen Buckley
Date Deposited: 02 Nov 2009 11:40
Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
Publisher: Cambridge University Press
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...